# SDR SWIA20230519042

- Difficulty date: March 15, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT STRUCTURE CORRODED AT  FS319.70 BETWEEN RBL 9 AND LBL9 (UPPER AND LOWER PLATES)     (C-CHECK RO 5/15/2023)    REMOVED AND REPLACED WITH NEW GALLEY FLOOR SUPPORT STRUCTURE PLATE BOMBARDIER DWG 601R38778 REV-H AND REF CRJ200 SRM 51-42-06 REV39 MAR 10/21 AND RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS
